# SDR C2XA03BT041

- Difficulty date: March 17, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 6,402 hours, 4,682 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EWR  AFTER T/O WITH THE GEAR UP INDICATION ON EICAS THERE WAS LOUD WIND NOISE AND VIBRATION COMING FROM NOSE GEAR AREA.  ALL DOORS CLOSED ON MFD.  WENT AWAY AFTER 10 MINS. DURING CLIMB.  HYD PUMPS AND PRESSURE WERE NORMAL AT ALL TIMES.  REMOVED AND REPLACED NLG DOOR SEQUENCE PROXIMITY SENSOR IAW EMB145AMM 32-63-03.  SWUNG NLG.  OPS CHECK GOOD IAW EMBAMM 32-30-00.
